Vertigo and dizziness
Aug 21, 2005
Hi, Quick history. I had AIDS-related Non-Hodgkins Lymphoma in 99 and again in '00. Then a stem cell transplant. So far so good with remission. However, off and on throughout my adult life I have had tinitis, vertigo and nausea. Since the chemo, I have had a few serious bouts, but more often, just general dizziness and balance issues--plus tinitis. The ENT doc can find nothing except a hearing loss. He says it is not Meniere's Syndrome. I'm on Reyatez, (booster) Norvir, Sustiva, and Viread. Could these exacerbate the condition(s) I am describing? Any advice?
Response from Dr. Young
Thanks for your post.
Sorry, but I'm not aware of any significant risk of your symptoms that comes from the medications that you're taking for HIV.
Depending on the frequency of your bouts, it could be that you're simply prone to having infections or disequilibrium of your middle ear-- this is not uncommon and has nothing to do with HIV or medications, per se. If that's so, simple medications, like meclizine can be of significant symptomatic benefit.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared I Have HIV
- Probability Of Getting HIV From Sex With A Prostitute
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Is There An Std That Causes Back Pain?
- Are Red Dots On Tongue And Swollen Lymph Nodes Signs Of Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.